# SDR CA090512005

- Difficulty date: March 19, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Agusta A119
- Aircraft time: 563 hours
- Engine: Pwa PT6B37A
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: 109057004101
- Condition: Sheared
- Location: Landing Gear
- Part time: 1,029 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING THE ACFT IN THE SNOW AND LOWERING THE COLLECTIVE LEVER A LOUD BANG WAS HEARD BY THE PILOT UNDER THE ACFT. UPON SHUTDOWN AND FURTHER INVESTIGATION THE FWD LANDING GEAR CROSSTUBE WAS FOUND SHEARED AT THE RT ATTACHMENT SADDLE. NO OTHER DAMAGE WAS FOUND. AT THE TIME OF THE OCCURENCE THE ACFT WAS EQUIPPED WITH AN STC APPROVED HELI-UTILITY BASKET THAT WAS FOUND PROPERLY INSTALLED IAW THE STC.
